# SDR ASOA201000021

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 25,128 hours, 21,222 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED FLAP FAIL CAUTION MESSAGE DURING APPROACH. FLAPS FAILED AT ZERO.  (EMERGENCY DECLARED)   COMPLIED WITH EC/TC AD 2009-06-12.
